Breast got bigger from meds and both sore but left breast very sore
28 Sep 2011
Yes, gynecomastia (enlarged breasts in men) is a known side effect of spironolactone. As the breast grows this is causing the nipple pain.
If you are really uncomfortable with this side effect please discuss with your doctor. If there are alternate medication options for the condition you are being treated for... then your doctor may change you to that medicine. Unfortunately this side effect of spironolactone will not go away while you are on it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had a breast reduction on Dec 4, 2009, and unfortunately, the left side had a major complication. The right breast has healed beautifully, but the ...
1 answer • 30 Dec 2009
Status post op ortho surgery, leg soreness, groing soreness, arm soreness as in pulled muscles or overuse of muscle groups
2 answers • 2 Jun 2011
My husband's dose is 80mg three times per day for chronic back pain. He has developed severe peripheral edema and have had multiple test. Kidney ...
1 answer • 25 Aug 2011
When I took a shower yesturday I noticed it was all red on my nipple my question is what could this be?
1 answer • 8 Apr 2014
... baby latch to breast feed. Now that my nipple pokes out I am trying to get baby to take nipple without the shield. The baby will not take the ...
1 answer • 1 Jun 2014